# SDR FDEA201009143391

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- Engine: Pwa PW4152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: SRZ25005162CW
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO SLANT PANEL 162 CW HAS DENT DAMAGE.  FABRICATED NEW PANEL, POTTED EDGES AND INSTALLED INSERTS REF DWG SRZ 25-  005, REV "H".  FABRICATED, TRIMED AND BONDED A METAL PLATE REF DWG SRZ 25-011, REV "C".
